ADVERTISEMENT
ADVERTISEMENT

Q. My 2-year-old has rashes in body after giving Paracetamol for fever. Why?

Answered by
Dr. Hardika Kothari
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Jul 02, 2020 and last reviewed on: Jul 25, 2020

Hello doctor,

My 2 years old child got a low grade fever two days ago and I gave him Calpol Paracetamol but 250 mg/5 ml. I gave him 4 ml and he just took the medication twice and then the fever is gone but I notice a patch of rash itchy that started in his knees and now there are patches of rashes in many parts of his body and it irritates him and it is itchy also. What he eats prior is fish very little, tinola, dalandan and by the way, I am also breastfeeding him until now. Please help.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

Has the fever subsided now? Had the rash appeared when the child had a fever?

Fever with rash can be a viral exanthem that resolves spontaneously and only symptomatic treatment for fever and itching is required. If the rash appeared two days after the fever had subsided then it might not always be a part of viral infection. It can instead be a result of an allergic reaction either to the drug Paracetamol, insect bite, and food allergy. In medical terms, it is called urticaria (itchy rash).

Is there any past history of similar complaints? Is there any family history of atopy or asthma?

You can give tablet Desloratadine 2.5 mg half tablet once a day for five days and Lactocalamine lotion for local application.

I hope this helps.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Are uric acid medications and Paracetamol harmful to the liver?

.. reports (attachment removed to protect patient identity) look alright except for fatty liver on the ultrasound scan. The liver function is fine. The bilirubin can just be observed, nothing worrisome. I suggest he have Udiliv (Ursodiol) for th...   Read full

Dengue Fever - Causes, Symptoms, Treatment and Prevention

Acetaminophen (Paracetamol) can be given in case of severe joint and muscle pain ...   Read full

Is my daughter's fever a symptom of dengue or swine flu?

Hi doctor, My 3 year old daughter has a fever for the past three days, and we are giving her Paracetamol ... I suggest you give her syrup Crocin (Paracetamol) 7 ml, thrice a day Syrup Cetirizine...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»
Importance of Sex Hormones - Types, Functions, Normal Ranges, and Roles
Sex hormones are steroids produced in the body that control sexual development, pregnancy, and overall health. Read belo...  Read more»

Ask your health query to a doctor online?

Ask a Paediatrician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.